# SDR ABXA9900270

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041506
- Condition: Delaminated
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD FIXED VANE DELAMINATED 2 PLACES ON LOWER SURFACE. REPLACED VANE ASSEMBLY IAW DC9 MM 27-51-3.
